# SDR SWAA2022030871566

- Difficulty date: February 11, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737*
- Aircraft serial: 29350
- Aircraft time: 48,860 hours, 26,568 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 642BB
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 642BB CRACKED ON FWD EDGE SOLID LAMINATE AREA / [01] IDENTIFIED MATERIAL OF PANEL 642BB IAW SRM 57-53-70-0I-3 FIGURE 1-2; 4 AND 7; ITEM #1; TABLE 3 AND 6  BLENDED L/E GOUGE AREA TO .3' X .7'; BLEND EXCEEDS MAXIMUM X MEASUREMENT OF 0.10'; BLEND IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-53-70-1A-1 FIGURE 101; 104 AND 106; DETAIL E AND PARA 4.C(6)(B)  ENGINEERING IS REQUIRED DUE TO SRM 57-53-70-2R-5 PARA 1.C STATES 'THIS REPAIR IS NOT APPLICABLE TO #3 AND #6 FLAP SUPPORT FAIRINGS AND CANNOT ACCOMPLISH A REPAIR PER SRM 57-53-70-2R-4 TABLE 201 DUE TO MORE THAN 3 PLIES DAMAGED.;[02] VERIFIED CORRECTIVE ACTION 1;[03] ACCOMPLISHED UT INSPECTION AROUND DAMAGE REMOVAL NO DISBOND NOTED IAW 737 NDTM PART 4; 51-00-02 TOOL# ATS2341;[04] 'REFER TO FAULT TTG8Q00ARZS5 WHERE EA 22-157-00534 WAS ADDED AS A SUBTASK' THIS DAMAGE WILL BE REPAIRED ON THIS FAULT.;[05] VERIFIED CORRECTIVE ACTION 4  VERIFIED THAT THIS FAULT WILL BE RESOLVED ON FAULT TTG8Q00ARZS5 WHERE EA 22-157-00534 WAS ADDED AS A SUBTASK
